| Model Number |
M0066703121 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as no event date was reported.The complainant was unable to report the batch/lot number; manufacture date, and expiration date are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a sensor guidewire was used in the bladder and urethra during cystoscopy procedure.The procedure date is unknown.According to the complainant, during the procedure, the coiling surrounding the wire separated and the corewire broke.There were no patient complications reported as a result of this event.